# SDR DALA2018100905998

- Difficulty date: October 7, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 77,368 hours, 34,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS MESSAGE 33-51-38. REMOVED AND REPLACED EPSU AND DEU.
